# SDR REXA201811301156

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 11,915 hours, 8,183 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: GG43620153
- Condition: Malfunctioned
- Location: Main Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S SMELLED A BURNING SMELL (PAPER, WOOD) CA SMELLED SULFUR SMELL SKYDROL SMELL MULTIPLE TIMES ON GROUND IN THE AIR.	OPENED DEFERRAL OF LEFT PACK #1 IAW MEL 21-51-1B. CAT B PLACARD INSTALLED MM02 UPDATED MOC NOTIEFIED #98628. OK FOR SVC. MAINTANCE PROCEDURES COMPLIED WITH. MDC B1 007373 MANIFOLD TEMP SENSOR 1 BY LEFT ACSC.R&RLH MIX MANIFOLD TEMP SENSOR IAW AMM 21-22-08 OPS CHECK GOOD MM02
